# SDR IPXA1164808

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- System (JASC): 2565 · Escape Slide
- Part: Warning Horn
- Condition: Malfunctioned
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARM LIGHT AND HORN SOUNDS CONSTANTLY.  DEFERRED DOOR SLIDE IAW MEL 52-11-01-3. ASSIGNED 447256. (OPEN)
